# SDR AALA201805319009

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 19,833 hours, 7,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53471124202
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE SHEAR WEB, CRACK IN JOGGLE AT FRAME 69, FLOOR LEVEL. REPLACED THE SHEAR WEB IAW SRM 51-75-12, AND  DRAWING D53474180.
